# SDR SWAA061672

- Difficulty date: May 16, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 61,223 hours, 16,370 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 571769
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND COCKPIT L1 WINDOW UPPER OUTBOARD POST CRACKED.  REPAIRED WINDOW POST PER SRM.
